# SDR IPXA2018082033012

- Difficulty date: August 14, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 57,223 hours, 12,322 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Part number: ARB293348
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E PANEL LANDING AT NR 3 SLAT WAS CRACKED.  REMOVED, FABRICATED, AND REPLACED THE RT WING L/E PANEL LANDING IAW DWG ARB2933, AND SRM 51-35-01.
